MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular node ablation case, the output of the ampere generator displayed as 0 and troubleshooting caused a delay.Replacing the catheter and the grounding pads did not resolve the issue.The generator was exchanged and the case was completed with no harm to the patient.
 
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for evaluation.Visual inspection of the returned generator confirmed all connectors, switches, and labels appeared to have no physical damage.All the mounting hardware was secured.Normal wear from use was observed on the exterior chassis.No physical damage was observed the power cord connector.A known good power cable was plugged into the unit and no anomalies were observed.Evaluation testing which includes irrigated/non-irrigated catheter identification, temperature, resistance testing, and timing testing were all successful.The foot switch was also connected with successful results.Review of system log files provided inconclusive data as no anomalies were found for the reported event date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was unable to be confirmed.The returned product functioned properly during the evaluation.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13392632
Report Number2184149-2022-00030
Device Sequence Number17238845
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public05415067004888
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number7631896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown